# SDR EIA2003082

- Difficulty date: June 14, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- Aircraft time: 67,160 hours, 33,579 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 42A LEFT CRACKED AT STA 240.  REMOVED DAMAGED Z-STRINGER, FABBED NEW PART AND INSTALLED PER B747 SRM 51-30-02, 51-20-01, SOPM 20-41-02 AND SRM 51-10-02.
